# SDR ASAA0742098

- Difficulty date: October 11, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 50,628 hours, 28,751 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 654580733
- Condition: Cracked
- Location: Bs 278-293
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FRAME AT FWD SERVICE DOOR CUTOUT BS 294 BETWEEN STR 10R AND 11R ANGLE CRACKED AT AFT END LWR SIDE OF INTERCOSTAL. REMOVED AND REPLACED ANGLE P/N 65 45807.
